# SDR SWIA201904125737

- Difficulty date: March 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 26,334 hours, 25,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL PANEL AT 409+128 TO 559 HAS MULTIPLE AREAS OF CORROSION. (C-CHECK) RO: 04/10/2019 REMOVED CORROSION FROM RH FLOOR SILL PANEL AT 409+128 TO 559. IAW SRM AND REO. LEAK CHECK GOOD.
